MathSciNet Relay Station
MathSciNet bibliographic data
MR177944 10.61 (10.12)
Cohn, J. H. E. Lucas and Fibonacci numbers and some Diophantine equations. Proc. Glasgow Math. Assoc. 7 1965 24–28 (1965).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement